Items for Lakkis, Omar

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 21.

Article

Georgoulis, Emmanuil H, Lakkis, Omar, Makridakis, Charalambos G and Virtanen, Juha M (2016) A posteriori error estimates for leap-frog and cosine methods for second order evolution problems. SIAM Journal on Numerical Analysis (SINUM), 54 (1). pp. 120-136. ISSN 0036-1429

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2015) A comparison of duality and energy a posteriori estimates for L∞(0,T;L2(Ω)) in parabolic problems. Mathematics of Computation, 84 (294). pp. 1537-1569. ISSN 0025-5718

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2014) A comparison of duality and energy aposteriori estimates for L∞(0,T; L2(Ω)) in parabolic problems. Mathematics of Computation (MCOM), 2015 (84). pp. 1537-1569. ISSN 1088-6842

Georgoulis, Emmanuil H, Lakkis, Omar and Makridakis, Charalambos (2013) A posteriori L∞(L2)-error bounds for finite element approximations to the wave equation. IMA Journal of Numerical Analysis, 33 (4). pp. 1245-1264. ISSN 0272-4979

Lakkis, Omar, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2013) Implicit--explicit timestepping with finite element approximation of reaction--diffusion systems on evolving domains. SIAM Journal on Numerical Analysis, 51 (4). pp. 2309-2330. ISSN 0036-1429

Lakkis, Omar and Pryer, Tristan (2013) A finite element method for nonlinear elliptic problems. SIAM Journal on Scientific Computing, 35 (4). A2025-A2045. ISSN 1064-8275

Lakkis, Omar, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2013) Implicit-explicit timestepping with finite element approximation of reaction-diffusion systems on evolving domains. SIAM Journal on Numerical Analysis, 51 (4). pp. 2309-2330. ISSN 0036-1429

Venkataraman, Chandrashekar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction-diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

Lakkis, Omar and Pryer, Tristan (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1064-8275

Georgoulis, Emmanuil H, Lakkis, Omar and Virtanen, Juha M (2011) A posteriori error control for discontinuous Galerkin methods for parabolic problems. SIAM Journal on Numerical Analysis, 49 (2). pp. 427-458. ISSN 1095-7170

Lakkis, Omar and Pryer, Tristan (2011) Gradient recovery in adaptive finite element methods for parabolic problems. IMA Journal of Numerical Analysis, 31 (3). pp. 246-278. ISSN 0272-4979

Demlow, Alan, Lakkis, Omar and Makridakis, Charalambos (2009) A Posteriori Error Estimates in the Maximum Norm for Parabolic Problems. SIAM Journal on Numerical Analysis, 47 (3). pp. 2157-2176. ISSN 0036-1429

Katsoulakis, Markos A, Kossioris, Giorgos T and Lakkis, Omar (2007) Noise regularization and computations for the 1-dimensional stochastic Allen-Cahn problem. Interfaces and Free Boundaries, 9 (1). pp. 1-30. ISSN 1463-9963

Lakkis, Omar and Makridakis, Charalambos (2006) Elliptic reconstruction and a posteriori error estimates for fully discrete linear parabolic problems. Mathematics of Computation, 75 (256). pp. 1627-1658. ISSN 0025-5718

Lakkis, Omar and Nochetto, Ricardo H (2005) A posteriori error analysis for the mean curvature flow of graphs. SIAM Journal on Numerical Analysis, 42 (5). pp. 1875-1898. ISSN 0036-1429

Bänsch, Eberhard, Haußer, Frank, Lakkis, Omar, Li, Bo and Voigt, Axel (2004) Finite element method for epitaxial growth with attachment–detachment kinetics. Journal of Computational Physics, 194 (2). pp. 409-434. ISSN 0021-9991

Lakkis, Omar (1999) Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth. Advances in Differential Equations, 4 (6). pp. 877-906. ISSN 1079-9389

Lakkis, Omar (1998) A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth. Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 30 (1-2). pp. 181-183. ISSN 0049-4704

Book Section

Lakkis, Omar and Pryer, Tristan (2015) An adaptive finite element method for the infinity Laplacian. In: Numerical Mathematics and Advanced Applications - {ENUMATH} 2013. Lecture Notes in Computational Science and Engineering, 103 (103). Springer International Publishing, Cham, Switzerland, pp. 283-291. ISBN 9783319107042

Venkataraman, C, Lakkis, O and Madzvamuse, A (2013) Adaptive finite elements for semilinear reaction-diffusion systems on growing domains. In: Cangiani, Andrea and et al, (eds.) Numerical mathematics and advanced applications 2011: proceedings of ENUMATH 2011. Springer, Berlin, pp. 71-82. ISBN 9783642331336

Conference Proceedings

Lakkis, Omar and Pryer, Tristan (2014) An adaptive finite element method for the infinity Lapla. European Numerical Mathematics Conference 2013 EPF Lausanne, École Polytechnique Fédérale de Lausanne, 26-30 August 2013. Published in: Proceedings of ENUMATH 2013, the 10th European Conference on Numerical Mathematics and Advanced Applications. (103) 283-291. Springer International Publishing ISBN 9783319107042

This list was generated on Fri May 25 21:22:05 2018 BST.